MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Impaired Healing (2378)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in b)(6) 2025.Additional suspect medical device components involved in the event: model/catalog description: dbs directional lead sterile kit 45cm model: db-2202-45, serial: (b)(6), batch: 7120687, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced dehiscence at the lead implant site.The physician indicated that the event was related to a non-dbs surgical procedure performed near the lead incision site, which failed to heal despite antibiotic treatment.As the condition did not improve over several months, the patient was admitted and underwent a procedure to remove the leads.The patient was treated with intravenous (iv) antibiotics and recovered well postoperatively.Device analysis was not performed because the explanted devices were retained by the facility.

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25894152
Report Number3006630150-2026-05171
Device Sequence Number18596649
Product Code PJS
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)260422(10)7120749
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/22/2026
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7120749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale